MAUDE Adverse Event Report: ULTHERA, INC. MERZ DEVICE INNOVATION CENTER ULTHERA; ULTHERA AESTHETIC ULTRASOUND SYSTEM,

ULTHERA, INC. MERZ DEVICE INNOVATION CENTER ULTHERA; ULTHERA AESTHETIC ULTRASOUND SYSTEM,
Model Number UC-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 04/06/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Practice reported to mdic on (b)(6) 2016 a female patient who had horizontal lines and divots on her chest area 6 months post décolletage treatment (b)(6) 2016.Medical intervention was recommended to the patient for full resolution thus considered a permanent injury.Per ulthera ifu, the possibility of scar formation may exist if incorrect treatment technique is used.Review of the support log shows no device malfunction.

Brand Name
ULTHERA
Common Device Name
ULTHERA AESTHETIC ULTRASOUND SYSTEM,
Manufacturer (Section D)
ULTHERA, INC. MERZ DEVICE INNOVATION CENTER
1840 south stapley dr
suite 200
mesa AZ 85204
MDR Report Key6149839
Report Number3006560326-2016-00013
Device Sequence Number509887
Product Code OHV
UDI-Device Identifier00840763100186
UDI-Public00840763100186
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K134032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other Health Care Professional
Device Model NumberUC-1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age45 YR
Patient Weight84